advertisement
Question
Posted by: Maria | 2010/04/11

This neverending fight against depression

I''m slowly weaning off Aropax because of the nightmares and night sweats. I''m on Epitec and Trepiline. The Trepiline at least helps me sleep at night.

I injured my leg and as a result have been on and off crutches for the past two weeks and physically very inactive.

I''m so frustrated. My cognitive functioning is not normal, I had to get up and look at the name on the Trepiline container because I couldn''t remember it and I''ve been on it for weeks. I also forget other words. I''m ANGRY all the time. I abuse my daughter emotionally and sometimes physically. I have zero tolerance. I feel like a failure, I''m not coping with my studies, I''m more short tempered with family and colleagues than I''ve ever been, I can''t concentrate on work. I swear in front of people that I really shouldn''t and never have before. I feel it would have been better if I had stayed single, then my issues would not have been messing up a child''s life and I could have sought the oblivion that I currently crave without leaving behind a devastated family. I want to sleep all the time. I don''t make the attempt to seek out friends.

I''m so tired CS, so tired of the lies that depression tells me and the constant struggle to rise above it. I can''t remember when last I felt really ok for more than a couple of days at a time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry to hear about the injury - such events are far more dispiritin than the uninjured realize ! Trepiline is indeed usually sedative enough to promore sleep and can enhance pain control, too. But it can, in some people and at some doses, make you drowsy by day, too.
Don't expect too much for yourself until you have overcome these physical and psych burdens for now. Maybe you find it hard to remember exactly WHEN you last felt OK - but do remember that you DID indeed feel OK, and can get back to that state. I hope you are discussing these issues with your own shrink, too

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/04/12

Sorry to hear about the injury - such events are far more dispiritin than the uninjured realize ! Trepiline is indeed usually sedative enough to promore sleep and can enhance pain control, too. But it can, in some people and at some doses, make you drowsy by day, too.
Don't expect too much for yourself until you have overcome these physical and psych burdens for now. Maybe you find it hard to remember exactly WHEN you last felt OK - but do remember that you DID indeed feel OK, and can get back to that state. I hope you are discussing these issues with your own shrink, too

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement